Jump to content
CrazyBoards.org

Recommended Posts

I have ADD (on Adderall), and have suffered from depression for years. I have tried every med, but the one that worked best was Effexor. Problem was that I would get the withdrawal symptoms if I was an hour or two late with my dose. SNRI seems to be the way to go, but I don't want to be on Effexor, and both Cymbalta and Pristiq are too expensive (no insurance), and not available in generic.

I am currently on Prozac, and was wondering if adding Wellbutrin would be a way to go. In other words, is an SSRI combined with Wellbutrin equal to an SNRI? Can I get the benefits of Effexor through the use of two meds?

If so, what form of Wellbutrin is best... Extended release? Generic? Thanks so much for any help anyone cangive me.

Link to comment
Share on other sites

this is definitely a question for your pdoc.  all we can give here is our experience, which might not apply to you at all.

 

that said i went from effexor to wellbutrin+lamotrigine.  i was pleased with the results at the time.  i took the extended release version.

Link to comment
Share on other sites

Hmm.... I'm only a week into Effexor and I'm Seriously loving it.  What is this withdraw stuff I keep hearing about?  What i'm noticing is Effexor seems to amplify the Adderall and it turbo charges EVERYTHING.  I mean my brain is spot on, my appetite is under control, I'm happier than a pig in shit, my sex drive is in tact, I'm not really getting crazy lows.  I do seem to notice when I'm coming down and that's why I dose.  The evenings are so so.  Sometimes I need coffee, sometimes I just ride it out. I do notice I'm not in bed until midnight as opposed to previously being 9/10 (But I blame depression)   I'm up again on time around 6am which is nice.  

 

Something I need to know in detail?  I don't want this feeling to end...

Link to comment
Share on other sites

  • 2 years later...

I see that was a couple of years ago. I wonder how it worked out! It sounds great... but maybe manic... I hope that all is well!

By now you probably know what the issue is with Effexor withdrawal -- or maybe not. I don't think it affects everyone. For many, withdrawing from Effexor is painful. If it's working well for you and you take it reliably, then not an issue. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...